- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 925648, 17 pages
An SLBRS Model with Vertical Transmission of Computer Virus over the Internet
School of Communication and Information Engineering, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
Received 5 July 2012; Revised 20 August 2012; Accepted 23 August 2012
Academic Editor: Yanbing Liu
Copyright © 2012 Maobin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [6 citations]
The following is the list of published articles that have cited the current article.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, and Qingyi Zhu, “A propagation model of computer virus with nonlinear vaccination probability,” Communications in Nonlinear Science and Numerical Simulation, 2013.
- Xiaofan Yang, Xulong Zhang, Lu-Xing Yang, and Qingyi Zhu, “A mixing propagation model of computer viruses and countermeasures,” Nonlinear Dynamics, vol. 73, no. 3, pp. 1433–1441, 2013.
- Lu-Xing Yang, and Xiaofan Yang, “The pulse treatment of computer viruses: a modeling study,” Nonlinear Dynamics, 2014.
- Chenquan Gan, Xiaofan Yang, Wanping Liu, Qingyi Zhu, Jian Jin, and Li He, “Propagation of computer virus both across the Internet and external computers: A complex-network approach,” Communications in Nonlinear Science and Numerical Simulation, 2014.
- Zizhen Zhang, and Huizhong Yang, “Stability and Hopf Bifurcation for a Delayed SLBRS Computer Virus Model,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014.
- Chenquan Gan, Xiaofan Yang, and Qingyi Zhu, “Global Stability of a Computer Virus Propagation Model with Two Kinds of Generic Nonlinear Probabilities,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.